# SDR UPS07M50810

- Difficulty date: August 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT UNDERSIDE CANTED PANEL AREA AT STA 1236.0 FOUND CANTED PANEL BRACKET CRACKED AS MARKED.  REMOVED LWR AUX BLADDER CELL DECKING PANEL LEFT AT STA 1236.0 FOR S/M ACCESS.  FTG AT STA 1236 FRAME TO CANT PANEL REMOVED FOR ACCESS.  EXISTING CRACKED BRACKET REMOVED.  NEW BRACKET FASTENER HOLES PICKED UP & INSTALL.  FTG AT STA 1236 FRAME TO CANT PANEL REINSTALLED.  LOWER AUX BLADDER CELL DECKING PANEL LINER AT LEFT STA 1236 REINSTALLED.
